# SDR C2XA05TY064

- Difficulty date: December 17, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- Aircraft time: 15,867 hours, 11,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523051401
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED INSPECTION CHAFFING WAS FOUND ON FRAME 65 BETWEEN STRINGERS 2L AND 3L.  MAINTENANCE REPAIRED FRAME 65 IAW EMB-145-SRM-53-00-04 PAGE 211, FIGURE 206.
